# SDR FDEA201012234742

- Difficulty date: December 23, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788200
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MDCC SEAT TRACK NR1 (Y-0) HAS CORROSION AT FWD END 10" TO 12" FROM FR 71 (APPROX 4 SQ INCHES).  REMOVED OLD SEAT TRACK SECTION, NR1 (Y -0) BETWEEN FR 66 & FR 73.  FABRICATED AND INSTALLED NEW SEAT TRACK SECTION, NR1 (Y -0) BETWEEN FR 66 & FR 73 USING THE ORIGINAL SPLICE SECTIONS IAW SRM 53-10 16, FIG 101.
